Über die Moduln der Thetafunctionen

F. Schottky Marburg

TBD mathscidoc:1701.33420

Acta Mathematica, 27, (1), 235-288, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{f.1903über,
  title={Über die Moduln der Thetafunctionen},
  author={F. Schottky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203013456685129},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={235-288},
  year={1903},
}
F. Schottky. Über die Moduln der Thetafunctionen. 1903. Vol. 27. In Acta Mathematica. pp.235-288. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203013456685129.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved